MathSciNet Relay Station
MathSciNet bibliographic data
MR2083997 30C45 (30C50)
Aqlan, Essam; Jahangiri, Jay M.; Kulkarni, S. R. New classes of $k$-uniformly convex and starlike functions. Tamkang J. Math. 35 (2004), no. 3, 261–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement